# SDR UPS02538356

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 012NB77114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT F/O SLIDING WINDOW CRACKED     R & R COPILOT'S RT SLIDING WINDOW PER 767 MM 56-11-02-4, S/N,ILLEG 1586 ALSO R & R RT WINDOW ILLEG
